`a`
Related Articles
1

A memory gradient method based on the nonmonotone technique

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 857 - 872, 2016

Yigui Ou - (email), Yuanwen Liu - (email)

 Abstract       References       Full Text      Related Articles

2

The linear convergence of a derivative-free descent method for nonlinear complementarity problems

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 531 - 548, 2016

Wei-Zhe Gu - (email), Li-Yong Lu - (email)

 Abstract       References       Full Text      Related Articles

3

A scaled conjugate gradient method with moving asymptotes for unconstrained optimization problems

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 595 - 608, 2016

Guanghui Zhou - (email), Qin Ni - (email), Meilan Zeng - (email)

 Abstract       References       Full Text      Related Articles

4

A class of descent four-term extension of the Dai-Liao conjugate gradient method based on the scaled memoryless BFGS update

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 649 - 658, 2016

Saman Babaie-Kafaki - (email), Reza Ghanbari - (email)

 Abstract       References       Full Text      Related Articles

5

Restoration of manifold-valued images by half-quadratic minimization

Inverse Problems and Imaging  Volume 10, Issue 2, Pages : 281 - 304, 2016

Ronny Bergmann - (email), Raymond H. Chan - (email), Ralf Hielscher - (email), Johannes Persch - (email), Gabriele Steidl - (email)

 Abstract       References       Full Text      Related Articles

6

Multivariate spectral DY-type projection method for convex constrained nonlinear monotone equations

Journal of Industrial and Management Optimization  Volume 13, Issue 1, Pages : 283 - 295, 2016

Jinkui Liu - (email), Shengjie Li - (email)

 Abstract       References       Full Text      Related Articles

7

A smooth QP-free algorithm without a penalty function or a filter for mathematical programs with complementarity constraints

Numerical Algebra, Control and Optimization  Volume 5, Issue 2, Pages : 115 - 126, 2015

Jianling Li - (email), Chunting Lu - (email), Youfang Zeng - (email)

 Abstract       References       Full Text      Related Articles

8

A wedge trust region method with self-correcting geometry for derivative-free optimization

Numerical Algebra, Control and Optimization  Volume 5, Issue 2, Pages : 169 - 184, 2015

Liang Zhang - (email), Wenyu Sun - (email), Raimundo J. B. de Sampaio - (email), Jinyun Yuan - (email)

 Abstract       References       Full Text      Related Articles

9

On the global convergence of a parameter-adjusting Levenberg-Marquardt method

Numerical Algebra, Control and Optimization  Volume 5, Issue 1, Pages : 25 - 36, 2015

Liyan Qi - (email), Xiantao Xiao - (email), Liwei Zhang - (email)

 Abstract       References       Full Text      Related Articles

10

A new spectral method for $l_1$-regularized minimization

Inverse Problems and Imaging  Volume 9, Issue 1, Pages : 257 - 272, 2015

Lei Wu - (email), Zhe Sun - (email)

 Abstract       References       Full Text      Related Articles

11

Barzilai-Borwein-like methods for the extreme eigenvalue problem

Journal of Industrial and Management Optimization  Volume 11, Issue 3, Pages : 999 - 1019, 2014

Huan Gao - (email), Yu-Hong Dai - (email), Xiao-Jiao Tong - (email)

 Abstract       References       Full Text      Related Articles

12

On the multi-server machine interference with modified Bernoulli vacation

Journal of Industrial and Management Optimization  Volume 10, Issue 4, Pages : 1191 - 1208, 2014

Tzu-Hsin Liu - (email), Jau-Chuan Ke - (email)

 Abstract       References       Full Text      Related Articles

13

A smoothing-type algorithm for absolute value equations

Journal of Industrial and Management Optimization  Volume 9, Issue 4, Pages : 789 - 798, 2013

Xiaoqin Jiang - (email), Ying Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

A non-monotone retrospective trust-region method for unconstrained optimization

Journal of Industrial and Management Optimization  Volume 9, Issue 4, Pages : 919 - 944, 2013

Jun Chen - (email), Wenyu Sun - (email), Zhenghao Yang - (email)

 Abstract       References       Full Text      Related Articles

15

An unconstrained optimization approach for finding real eigenvalues of even order symmetric tensors

Numerical Algebra, Control and Optimization  Volume 3, Issue 3, Pages : 583 - 599, 2013

Lixing Han - (email)

 Abstract       References       Full Text      Related Articles

16

Subspace trust-region algorithm with conic model for unconstrained optimization

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 223 - 234, 2013

Xin Zhang - (email), Jie Wen - (email), Qin Ni - (email)

 Abstract       References       Full Text      Related Articles

17

A structured trust region method for nonconvex programming with separable structure

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 283 - 293, 2013

Dan Xue - (email), Wenyu Sun - (email), Hongjin He - (email)

 Abstract       References       Full Text      Related Articles

18

Nonmonotone retrospective conic trust region method for unconstrained optimization

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 309 - 325, 2013

Lijuan Zhao - (email), Wenyu Sun - (email)

 Abstract       References       Full Text      Related Articles

19

Nonlinear conjugate gradient methods with sufficient descent properties for unconstrained optimization

Journal of Industrial and Management Optimization  Volume 9, Issue 3, Pages : 595 - 619, 2013

Wataru Nakamura - (email), Yasushi Narushima - (email), Hiroshi Yabe - (email)

 Abstract       References       Full Text      Related Articles

20

Globally convergent algorithm for solving stationary points for mathematical programs with complementarity constraints via nonsmooth reformulations

Journal of Industrial and Management Optimization  Volume 9, Issue 2, Pages : 305 - 322, 2013

Lei Guo - (email), Gui-Hua Lin - (email)

 Abstract       References       Full Text      Related Articles

21

A penalty-free method for equality constrained optimization

Journal of Industrial and Management Optimization  Volume 9, Issue 2, Pages : 391 - 409, 2013

Zhongwen Chen - (email), Songqiang Qiu - (email), Yujie Jiao - (email)

 Abstract       References       Full Text      Related Articles

22

Multivariate spectral gradient projection method for nonlinear monotone equations with convex constraints

Journal of Industrial and Management Optimization  Volume 9, Issue 1, Pages : 117 - 129, 2012

Gaohang Yu - (email), Shanzhou Niu - (email), Jianhua Ma - (email)

 Abstract       References       Full Text      Related Articles

23

Global convergence of an SQP algorithm for nonlinear optimization with overdetermined constraints

Numerical Algebra, Control and Optimization  Volume 2, Issue 1, Pages : 19 - 29, 2012

Chunlin Hao - (email), Xinwei Liu - (email)

 Abstract       References       Full Text      Related Articles

24

A filter successive linear programming method for nonlinear semidefinite programming problems

Numerical Algebra, Control and Optimization  Volume 2, Issue 1, Pages : 193 - 206, 2012

Yi Xu - (email), Wenyu Sun - (email)

 Abstract       References       Full Text      Related Articles

25

A spectral PRP conjugate gradient methods for nonconvex optimization problem based on modified line search

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 4, Pages : 1157 - 1169, 2011

Zhong Wan - (email), Chaoming Hu - (email), Zhanlu Yang - (email)

 Abstract       References       Full Text      Related Articles

26

Convergence analysis of sparse quasi-Newton updates with positive definite matrix completion for two-dimensional functions

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 61 - 69, 2011

Yuhong Dai - (email), Nobuo Yamashita - (email)

 Abstract       References       Full Text      Related Articles

27

Improved convergence properties of the Lin-Fukushima-Regularization method for mathematical programs with complementarity constraints

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 49 - 60, 2011

Tim Hoheisel - (email), Christian Kanzow - (email), Alexandra Schwartz - (email)

 Abstract       References       Full Text      Related Articles

28

A modified Fletcher-Reeves-Type derivative-free method for symmetric nonlinear equations

Numerical Algebra, Control and Optimization  Volume 1, Issue 1, Pages : 71 - 82, 2011

Dong-Hui Li - (email), Xiao-Lin Wang - (email)

 Abstract       References       Full Text      Related Articles

29

A differential equation method for solving box constrained variational inequality problems

Journal of Industrial and Management Optimization  Volume 7, Issue 1, Pages : 183 - 198, 2011

Li Wang - (email), Yang Li - (email), Liwei Zhang - (email)

 Abstract       References       Full Text      Related Articles

30

Convergence and error bound of a D-gap function based Newton-type algorithm for equilibrium problems

Journal of Industrial and Management Optimization  Volume 6, Issue 2, Pages : 333 - 346, 2010

Liping Zhang - (email), Soon-Yi Wu - (email), Shu-Cherng Fang - (email)

 Abstract       Full Text      Related Articles

31

Semismooth Newton method for minimization of the LLT model

Inverse Problems and Imaging  Volume 3, Issue 4, Pages : 677 - 691, 2009

Zhi-Feng Pang - (email), Yu-Fei Yang - (email)

 Abstract       Full Text      Related Articles

32

Guaranteed descent conjugate gradient methods with modified secant condition

Journal of Industrial and Management Optimization  Volume 4, Issue 4, Pages : 739 - 755, 2008

Shishun Li - (email), Zhengda Huang - (email)

 Abstract       Full Text      Related Articles

33

Global convergence of modified Polak-Ribière-Polyak conjugate gradient methods with sufficient descent property

Journal of Industrial and Management Optimization  Volume 4, Issue 3, Pages : 565 - 579, 2008

Gaohang Yu - (email), Lutai Guan - (email), Guoyin Li - (email)

 Abstract       Full Text      Related Articles

34

New adaptive stepsize selections in gradient methods

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 299 - 312, 2008

Giacomo Frassoldati - (email), Luca Zanni - (email), Gaetano Zanghirati - (email)

 Abstract       Full Text      Related Articles

35

Semismooth reformulation and Newton's method for the security region problem of power systems

Journal of Industrial and Management Optimization  Volume 4, Issue 1, Pages : 143 - 153, 2008

Liqun Qi - (email), Zheng yan - (email), Hongxia Yin - (email)

 Abstract       Full Text      Related Articles

36

Global convergence of a memory gradient method with closed-form step size formula

DCDS Supplements  Volume 2007, Issue Special, Pages : 721 - 730, 2007

Nora Merabet - (email)

 Abstract       Full Text      Related Articles      

37

A smoothing Newton algorithm for mathematical programs with complementarity constraints

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 153 - 170, 2005

Zheng-Hai Huang - (email), Jie Sun - (email)

 Abstract       Full Text      Related Articles

38

Convergence property of the Fletcher-Reeves conjugate gradient method with errors

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 193 - 200, 2005

C.Y. Wang - (email), M.X. Li - (email)

 Abstract       Full Text      Related Articles

39

A smoothing projected Newton-type method for semismooth equations with bound constraints

Journal of Industrial and Management Optimization  Volume 1, Issue 2, Pages : 235 - 250, 2005

Xiaojiao Tong - (email), Shuzi Zhou - (email)

 Abstract       Full Text      Related Articles